Some univalent compositions of polynomials with univalent functions
Annales Polonici Mathematici, Tome 38 (1980) no. 1, pp. 65-73
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Abstract. Let S denote the family of functions f, holomorphic and univalent in the open unit disk U, and normalized by f(0) = 0, f'(0) = 1.
@article{10_4064_ap_38_1_65_73,
author = {Haakon Waadeland},
title = {Some univalent compositions of polynomials with univalent functions},
journal = {Annales Polonici Mathematici},
pages = {65--73},
year = {1980},
volume = {38},
number = {1},
doi = {10.4064/ap-38-1-65-73},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-38-1-65-73/}
}
TY - JOUR AU - Haakon Waadeland TI - Some univalent compositions of polynomials with univalent functions JO - Annales Polonici Mathematici PY - 1980 SP - 65 EP - 73 VL - 38 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-38-1-65-73/ DO - 10.4064/ap-38-1-65-73 LA - en ID - 10_4064_ap_38_1_65_73 ER -
Haakon Waadeland. Some univalent compositions of polynomials with univalent functions. Annales Polonici Mathematici, Tome 38 (1980) no. 1, pp. 65-73. doi: 10.4064/ap-38-1-65-73
Cité par Sources :